# SDR CA081214001

- Difficulty date: December 13, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 8SC0764
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE UNSCHEDULED REMOVAL OF THE NR 2 ENGINE FUEL FLOW TRANSMITTER, RESIDUAL AIRFRAME FUEL WOULD NOT STOP FLOWING.  FURTHER INVESTIGATION REVEALED THE RIGHT WING FUEL TANK "MOTIVE FLOW CHECK VALVE" STUCK OPEN.  MOTIVE FLOW CHECK VALVE REMOVED AND REPLACED AS PER AMM 28-11-11.
